MathSciNet Relay Station
MathSciNet bibliographic data
MR597870 22E30 (58G15)
Corwin, Lawrence A representation-theoretic criterion for local solvability of left invariant differential operators on nilpotent Lie groups. Trans. Amer. Math. Soc. 264 (1981), no. 1, 113–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement